Advertisement

Common fixed point results for new Ciric-type rational multivalued F-contraction with an application

  • Tahair Rasham
  • Abdullah Shoaib
  • Nawab HussainEmail author
  • Muhammad Arshad
  • Sami Ullah Khan
Article

Abstract

In this article, common fixed point theorems for a pair of multivalued mappings satisfying a new Ciric-type rational F-contraction condition in complete dislocated metric spaces are established. An example is constructed to illustrate our results. An application to the system of integral equations is presented to support the usability of proved results. Our results combine, extend and infer several comparable results in the existing literature.

Keywords

Fixed point complete dislocated metric space proximinal sets multivalued mappings new Ciric-type rational F-contraction 

Mathematics Subject Classification

46S40 47H10 54H25 

Notes

Compliance with ethical standards

Conflicts of interest

The authors declare that they have no competing interests.

References

  1. 1.
    Abbas, M., Ali, B., Romaguera, S.: Fixed and periodic points of generalized contractions in metric spaces. Fixed Point Theory Appl. 2013, 243 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Acar, Ö., Altun, I.: A Fixed Point Theorem for Multivalued Mappings with delta-Distance. Abstr. Appl. Anal. 2014, Article ID 497092 (2014).  https://doi.org/10.1155/2014/497092
  3. 3.
    Acar, Ö., Durmaz, G., Minak, G.: Generalized multivalued \( F-\)contractions on complete metric spaces. Bull. Iran. Math. Soc. 40, 1469–1478 (2014)MathSciNetzbMATHGoogle Scholar
  4. 4.
    Agarwal, R.P., Hussain, N., Taoudi, M.-A.: Fixed Point Theorems in Ordered Banach Spaces and Applications to Nonlinear Integral Equations. Abstr. Appl. Anal. 2012, Article ID 245872 (2012).  https://doi.org/10.1155/2012/245872
  5. 5.
    Ahmad, J., Al-Rawashdeh, A., Azam, A.: Some new fixed point theorems for generalized contractions in complete metric spaces. Fixed Point Theory Appl. 2015, 80 (2015)CrossRefzbMATHGoogle Scholar
  6. 6.
    Arshad, M., Khan, S.U., Ahmad, J.: Fixed point results for \(F\) -contractions involving some new rational expressions. JP J. Fixed Point Theory Appl. 11(1), 79–97 (2016)CrossRefzbMATHGoogle Scholar
  7. 7.
    Azam, A., Arshad, M.: Fixed points of a sequence of locally contractive multi-valued maps. Comp. Math. Appl. 57, 96–100 (2009)CrossRefzbMATHGoogle Scholar
  8. 8.
    Banach, S.: Sur les opérations dans les ensembles abstraits et leur application aux equations itegrales. Fund. Math. 3, 133–181 (1922)CrossRefzbMATHGoogle Scholar
  9. 9.
    Ćirić, L.B.: A generalization of Banach’s contraction principle. Proc. Am. Math. Soc. 45, 267–273 (1974)MathSciNetzbMATHGoogle Scholar
  10. 10.
    Dugundji, J., Granas, A.: Fixed Point Theory, vol. I. Monografite Mat, Warszawa (1982)zbMATHGoogle Scholar
  11. 11.
    Goebel, K., Kirk, W.A.: Topics in Metric Fixed Point Theory, vol. 28. Cambridge University Press, Cambridge, Cambridge Studies in Advanced Mathematics (1990)Google Scholar
  12. 12.
    Goebel, K., Reich, S.: Uniform Convexity, Hyperbolic Geometry, and Nonexpansive Mappings, Monographs and Textbooks in Pure and Applied Mathematics, vol. 83. Marcel Dekker, New York (1984)zbMATHGoogle Scholar
  13. 13.
    Hitzler, P., Seda, A.K.: Dislocated Topologies. J. Elect. Eng. 51(12/s), 3–7 (2000)zbMATHGoogle Scholar
  14. 14.
    Hussain, N., Abdul, L., Iram, I.: Fixed point results for generalized F-contractions in modular metric and fuzzy metric spaces. Fixed Point Theory Appl. 2015, 158 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    Hussain, N., Ahmad, J., Ciric, L., Azam, A.: Coincidence point theorems for generalized contractions with application to integral equations, Fixed Point Theory Appl. 2015:78 (2015).  https://doi.org/10.1186/s13663-015-0331-4
  16. 16.
    Hussain, N., Ahmad, J., Azam, A.: On Suzuki-Wardowski type fixed point theorems. J. Nonlinear Sci. Appl. 8, 1095–1111 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Hussain, N., Salimi, P.: Suzuki-Wardowski type fixed point theorems for \(\alpha \)-\(GF\)-contractions. Taiwan. J. Math. 18(6), 1879–1895 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    Hussain, N., Khan, A.R., Agarwal, Ravi P.: Krasnosel’skii and Ky Fan type fixed point theorems in ordered Banach spaces. J. Nonlinear Convex Anal. 11(3), 475–489 (2010)MathSciNetzbMATHGoogle Scholar
  19. 19.
    Hussain, A., Arshad, M., Khan, S.U.: \(\tau -\)Generalization of fixed point results for \(F-\)contraction, Bangmod Int. J. Math. Comp. Sci. 1(1), 127–137 (2015)Google Scholar
  20. 20.
    Hussain, A., Arshad, M., Nazam, M., Khan, S.U.: New type of results involving closed ball with graphic contraction. J. Inequal. Spec. Funct. 7(4), 36–48 (2016)MathSciNetGoogle Scholar
  21. 21.
    Khan, S.U., Arshad, M., Hussain, A., Nazam, M.: Two new types of fixed point theorems for \(F\)-contraction. J. Adv. Stud. In. Topology 7(4), 251–260 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  22. 22.
    Matthews, S.G.: Partial metric topology, in: Proc. 8th Summer Conference on General Topology and Applications. Ann. New York Acad. Sci. 728, 183–197 (1994)Google Scholar
  23. 23.
    Nadler, S.B.: Multivalued contraction mappings. Pac. J. Math. 30, 475–488 (1969)CrossRefzbMATHGoogle Scholar
  24. 24.
    Nieto, J.J., Rodríguez-López, R.: Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations. Order 22, 223–239 (2005)MathSciNetCrossRefzbMATHGoogle Scholar
  25. 25.
    Piri, H., Kumam, P.: Some fixed point theorems concerning \(F\) -contraction in complete metric spaces. Fixed Point Theory Appl. 2014, 210 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  26. 26.
    Reich, S.: Some remarks concerninig contraction mappings. Cand. Math Bull. 14, 121–124 (1971)CrossRefzbMATHGoogle Scholar
  27. 27.
    Reich, S.: Fixed points of contractive functions. Boll. Un. Math. Ital. 5, 26–42 (1972)MathSciNetzbMATHGoogle Scholar
  28. 28.
    Salimi, P., Latif, A., Hussain, N.: Modified \(\alpha \)-\(\psi \)-contractive mappings with applications. Fixed Point Theory Appl. 2013, 151 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  29. 29.
    Secelean, N.A.: Iterated function systems consisting of \(F\) -contractions. Fixed Point Theory Appl. (2013).  https://doi.org/10.1186/1687-1812-2013-277 (Article ID 277)
  30. 30.
    Sgroi, M., Vetro, C.: Multi-valued \(F-\)contractions and the solution of certain functional and integral equations. Filomat 27(7), 1259–1268 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  31. 31.
    Shoaib, A., Hussain, A., Arshad, M., Azam, A.: Fixed point results for \(\alpha _{\ast }\)-\(\psi \)-Ciric type multivalued mappings on an intersection of a closed ball and a sequence with graph. J. Math. Anal. 7(3), 41–50 (2016)MathSciNetzbMATHGoogle Scholar
  32. 32.
    Shoaib, A.: Fixed point results for \(\alpha _{\ast }\)-\(\psi \) -multivalued mappings. Bull. Math. Anal. Appl. 8(4), 43–55 (2016)MathSciNetGoogle Scholar
  33. 33.
    Wardowski, D.: Fixed point theory of a new type of contractive mappings in complete metric spaces. Fixed Point Theory Appl. 2012, 94 (2012).  https://doi.org/10.1186/1687-1812-2012-94

Copyright information

© Springer International Publishing AG, part of Springer Nature 2018

Authors and Affiliations

  • Tahair Rasham
    • 1
  • Abdullah Shoaib
    • 2
  • Nawab Hussain
    • 3
    Email author
  • Muhammad Arshad
    • 1
  • Sami Ullah Khan
    • 4
  1. 1.Department of MathematicsInternational Islamic UniversityIslamabadPakistan
  2. 2.Department of Mathematics and StatisticsRiphah International UniversityIslamabadPakistan
  3. 3.Department of MathematicsKing Abdulaziz UniversityJeddahSaudi Arabia
  4. 4.Department of MathematicsGomal UniversityDera Ismail KhanPakistan

Personalised recommendations